Advances in Difference Equations
Volume 2004 (2004), Issue 4, Pages 273-277

On the growth rate of generalized Fibonacci numbers

Donniell E. Fishkind

Department of Applied Mathematics and Statistics, The Johns Hopkins University, Baltimore 21218-2682, MD, UK

Received 1 May 2004

Copyright © 2004 Donniell E. Fishkind. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let α(t) be the limiting ratio of the generalized Fibonacci numbers produced by summing along lines of slope t through the natural arrayal of Pascal's triangle. We prove that α(t)3+t is an even function.